Research Repository

Items where Author is "Litterick, Alastair J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Litterick, Alastair J and Thomas, Adam R (2019) 'Reducible subgroups of exceptional algebraic groups.' Journal of Pure and Applied Algebra, 223 (6). pp. 2489-2529. ISSN 0022-4049

Litterick, Alastair J (2018) 'On non-generic finite subgroups of exceptional algebraic groups.' Memoirs of the American Mathematical Society, 253 (1207). ISSN 0065-9266

Litterick, Alastair J and Thomas, Adam R (2018) 'Complete reducibility in good characteristic.' Transactions of the American Mathematical Society, 370 (8). pp. 5279-5340. ISSN 0002-9947

This list was generated on Sat May 28 21:25:11 2022 BST.